Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 17, No. 3, 2001 · Contents

Alexander B. Konovalov:
Wreath products in the unit group of modular group algebras of 2-groups of maximal class

Ioan Fechete:
Semisimple completed group rings

Hishyar Kh. Abdullah and K.I. Al-Dosary:
On the separation of difference equations

György Gát:
Best approximation by Vilenkin-like systems

Liu Ximin:
On Ricci curvature of $C$-totally real submanifolds in Sasakian space forms

József Szabó:
On the axonometrical projection in the computer graphics

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 26 Nov 2001. Last modified: 26 November 2001.

© 2001 ELibM for the EMIS Electronic Edition